# SDR TWAA0105203

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR TRACK NUMBER 4, BETWEEN STA 200 AND 256, HAD CORROSION ON TOP AND BOTTOM OF FLANGE SURFACE.  REMOVED OLD TRACK AND INSTALLED NEW PER SPM 6-70-01.  INSTALLED HI-LOKS PER SRM 51-30-05.
